A NEW LMI CONDITION FOR DELAY‐DEPENDENT ROBUST STABILITY OF STOCHASTIC TIME‐DELAY SYSTEMS
By Shengyuan Xu, James Lam, Xuerong Mao, Yun Zou. 2005
94 citations recorded by the source corpus.
Subfields: Computer Networks and Communications, Control and Systems Engineering
View Paper: https://www.semanticscholar.org/paper/28dcd68de7e637481ea9cb1dc695c04938a38391
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Computer Networks and Communications
In Control and Systems Engineering
Citations in the corpus
- Probability‐dependent gain‐scheduled control for discrete stochastic delayed systems with randomly occurring nonlinearities (2013, background): “Therefore, it is not surprising that the stochastic control problem for time-delay systems have received considerable research interests, see [6, 11,14,25–28] for some recent results.”
- A survey of linear matrix inequality techniques in stability analysis of delay systems (2008, background): “Theorem 18: (Xu et al. 2005c) The time-delay system ( 2) is asymptotically stable for all continuous h(t) satisfying 05 hðtÞ h if there exist matrices P140, P2, P3 and R140 such that 1 hPT 0 A1 h 0 AT1 P hR1 2 64 3 755 0, ð41Þ where P and 1 are given in (34) and (40), respectively.”